# SDR A6WA2016080144166

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 31,329 hours, 30,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R318731
- Condition: Chafed
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NDT ON L1 DOOR,  FOUND FRAME CHAFED UNDER FWD PULL IN LEVER.  REPLACED THE L1 DOOR FRAME ANGLE IAW SRM 51-42-06, 51-42-21, EA CRJ252-00464 AND SUPPLEMENT 16-229.
